Ive lurked for a long time but this is my first post so please be gentle. I’ve read so many posts, I just feel better having advice on my own circumstances.I’m 43yo 6’3 about 220 lbs. I’ve been working out pretty much since high school with some time off here and there. I used Testosterone Cypionate a few times in the past. Never did anything other than test. Well this time I wanted to try something different and went with sustanon 350. Injection went fine week one using 1cc. A little sore but nothing really bad. Well, a few days later it started to get a little red, swollen and warm to the touch. I also have knots/hard spots in my glute. Idk if I should have started off using less and it’s a shock to my system or what’s going on. I have no fever and it doesn’t look like it’s infected but it’s got me a little worried. Been using heat and ibuprofen. Any input would be greatly appreciated.
Keep an eye on it and if it gets worse get to the doctor ASAP. Pretty much the only advice you should need my friend
Sometimes we inject just a little too quickly for the muscle to absorb the oil. We end up tearing the tissue a little bit. That or the products we purchased are just not quite up to true standards. When the PIP is from the product their are two schools of theory as to what causes the PIP. One the hormone is barely being held in the oil so once we inject the solvents are absorbed first then the remainder of the injection crashes inside of the tissue. Crashing means the hormone resorts back to crystals and they inturn tear the tissue. The other theory is the product just wasn’t properly heated weather that be not hot enough or for long enough so their are still tiny crystals in it.
What you can try for your following injections is take the bottle and stick just the needle through the septum, leave it so it can vent air. Then heat the bottle. You can put it in a shallow pan with half or 3/4s on an inch of water and slowly heat it. Or you can put the bottle in the oven and set the temp for 250, heat it for about 30-45 minutes. The base of the needle the plastic part that screws into the syringe is made up of something I forget at the moment but it doesn’t melt until around 320 degrees so either method of heating shouldn’t cause any issues with the venting needle or it’s base.
Other than that all you can do is rotate injection sites. I know I can usually get two injections per glute per week as long as they don’t go over 1.5ml each. If I try to put 2 ml in my second shot for the week then BAM I have what looks like half of an egg sized welt on the side of my glute and it’s hard and soar. That’s what it sounds like you have. It isn’t an infection most likely it is just a welt from too many injections or something like that.
I will say sustanon at 350 seems like a high concentration. Without knowing how much of each ester is in it I am willing to bet that it wasn’t quite made up to true standards by the UGL. I am pretty sure test deconate has a pretty high melting point and that along with how so many guys seem to get PIP from test propionate I am willing to bet all of you issue has to do with the esters, mix, and how they made it.
Thank you guys! Really appreciate the help, gonna make sure this clears up. If it’s ok I’ll go to smaller injections and do it twice a week.
Can this also be done to help test e pins go smoother without damaging the test?
Running test e 400mg/ml and last labwork from source said it was actually overdosed at 437mg/ml
Not going to lie couldn’t pin that stuff in glues or quads because I couldn’t sit right or walk right for a week so I ended up pinning delts and did shoulder work that day or the following so that way when pip hit like a truck I’d be on chest/legs/back/rest 4 days before pinning other delt and hitting shoulders again.
I started my Sust 250 cycle last night and have some pip today but nothing too concerning. I will keep you updated on home I feel as I done 1ml also.
Please keep us updated. Is the brand Sustabol 250 by BD?
Everything is much better today. Big relief! Mine was sust 350 DP. I think it was a few things. Not massaging enough, too much to start, just irritated my muscle and pooled in the muscle.